We prove that for generic plurality games with positive cost of voting, the number of Nash equilibria is finite. Furthermore all the equilibria are regular, hence stable sets as singletons.

De Sinopoli, F., & Iannantuoni, G. (2005). On the generic strategic stability of Nash equilibria if voting is costly. ECONOMIC THEORY, 25, 477-486 [10.1007/s00199-003-0441-9].

On the generic strategic stability of Nash equilibria if voting is costly

IANNANTUONI, GIOVANNA
2005

Abstract

We prove that for generic plurality games with positive cost of voting, the number of Nash equilibria is finite. Furthermore all the equilibria are regular, hence stable sets as singletons.
Articolo in rivista - Articolo scientifico
Scientifica
plurality rule, regular equilibria, stable sets
English
477
486
De Sinopoli, F., & Iannantuoni, G. (2005). On the generic strategic stability of Nash equilibria if voting is costly. ECONOMIC THEORY, 25, 477-486 [10.1007/s00199-003-0441-9].
De Sinopoli, F; Iannantuoni, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/8255
Citazioni
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 9
Social impact